# SDR SWAA2017040713008

- Difficulty date: April 3, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 53,727 hours, 31,362 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FORWARD BULKHEAD AT DUCT CUTOUT CRACKED AT BS 663, BETWEEN LBL 24.42 - 10.54.  REPAIRED THE BULKHEAD IAW EA.
